Korean J. Math. Vol. 20 No. 1 (2012) pp.33-46
DOI: https://doi.org/10.11568/kjm.2012.20.1.033

ADDITIVE-QUARTIC FUNCTIONAL EQUATION IN NON-ARCHIMEDEAN ORTHOGONALITY SPACES

Main Article Content

Hyunju Lee
Seon Woo Kim
Bum Joon Son
Dong Hwan Lee
Seung Yeon Kang

Abstract

Using the direct method, we prove the Hyers-Ulam stability of the orthogonally additive-quartic functional equation
f(2x+y)+f(2xy)=4f(x+y)+4f(xy)+10f(x)+14f(x)3f(y)3f(y)
for all x, y with x ⊥ y, in non-Archimedean Banach spaces. Here ⊥
is the orthogonality in the sense of R ̈
atz.



Article Details